MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46104-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a monitoring kit w/tp4, 30 ml squeeze flush and needleless valve where the customer reported that when flushing the patient's arterial line after a lab draw, blood/fluids expelled through port on stopcock used to sample blood.The event occurred during infusion but there was no patient harm but there was a delay on therapy during additional required line changed.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
 
Additional Manufacturer Narrative
The reported complaint of fluid expelled through the port was not confirmed.No visual anomalies were observed on all returned samples for evaluation.When the returned set was primed and pressure leak tested, no leaks were observed.The product had performed per the specifications.A device history review (dhr) lot # review could not be conducted because no lot number(s) was/were identified.D9 - date returned to mfg: 7/10/2024.

Brand Name
MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19601793
Report Number9617594-2024-00817
Device Sequence Number20854237
Product Code DRS
UDI-Device Identifier00887709060623
UDI-Public00887709060623
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46104-07
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 DA
Patient SexFemale